Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 155, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 15, 2022, 4:54 PM CDT for Ellis County, Rush County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2022, 4:54 PM CDT (21:54 UTC)
- Expired
- Sep 15, 2022, 5:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellis County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 122 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WUUS53 KDDC 152154
SVRDDC
KSC051-165-152245-
/O.NEW.KDDC.SV.W.0155.220915T2154Z-220915T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
454 PM CDT Thu Sep 15 2022
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northwestern Rush County in central Kansas...
Southern Ellis County in central Kansas...
* Until 545 PM CDT.
* At 453 PM CDT, a severe thunderstorm was located near Schoenchen,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hays, Schoenchen, Liebenthal, Yocemento, Pfeifer, Toulon, Munjor,
Antonino and Loretta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3877 9904 3875 9904 3852 9937 3867 9959
3869 9959 3870 9960 3900 9941
TIME...MOT...LOC 2153Z 216DEG 16KT 3869 9945
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER3 follow-up statements
000
WWUS53 KDDC 152209
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
509 PM CDT Thu Sep 15 2022
KSC051-165-152245-
/O.CON.KDDC.SV.W.0155.000000T0000Z-220915T2245Z/
Rush KS-Ellis KS-
509 PM CDT Thu Sep 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN RUSH AND SOUTHERN ELLIS COUNTIES...
At 509 PM CDT, a severe thunderstorm was located near Schoenchen,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail. Large accumulations
of small hail are likely.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hays, Schoenchen, Liebenthal, Yocemento, Pfeifer, Toulon, Munjor,
Antonino and Loretta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3877 9904 3875 9904 3852 9937 3867 9959
3869 9959 3870 9960 3900 9941
TIME...MOT...LOC 2209Z 216DEG 10KT 3871 9943
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER408
WWUS53 KDDC 152226
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
526 PM CDT Thu Sep 15 2022
KSC051-165-152245-
/O.CON.KDDC.SV.W.0155.000000T0000Z-220915T2245Z/
Rush KS-Ellis KS-
526 PM CDT Thu Sep 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL RUSH AND SOUTHERN ELLIS COUNTIES...
At 525 PM CDT, a severe thunderstorm was located near Munjor, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hays, Schoenchen, Toulon, Yocemento, Munjor and Antonino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3877 9904 3875 9904 3867 9929 3870 9947
3875 9952 3882 9950 3900 9941
TIME...MOT...LOC 2225Z 214DEG 25KT 3883 9933
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER811
WWUS53 KDDC 152239
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
539 PM CDT Thu Sep 15 2022
KSC051-165-152249-
/O.EXP.KDDC.SV.W.0155.000000T0000Z-220915T2245Z/
Rush KS-Ellis KS-
539 PM CDT Thu Sep 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RUSH AND
SOUTHERN ELLIS COUNTIES WILL EXPIRE AT 545 PM CDT...
The severe thunderstorm which prompted the warning has weakened
below severe limits. Strong winds to 50 mph and small hail remain
likely. Therefore, the warning will be allowed to expire.
LAT...LON 3877 9904 3875 9904 3867 9929 3870 9947
3875 9952 3882 9950 3900 9941
TIME...MOT...LOC 2239Z 216DEG 16KT 3888 9929
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 1:50 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Sep 15, 1:50 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 150 PM CDT Thu Sep 15 2022 ...Updated Long Term... .SHORT TERM...(This afternoon through Friday night) Issued at 1130 AM CDT Thu Sep 15 2022 Approaching shortwave trough was centered near Clayton, New Mexico at midday. Strong south winds were in progress, gusting 30-40 mph, assisting in transporting a modest increase in moisture/instablity northward, per altocumulus and surface dewpoints near 60. Several CAMs and notably the 12z NAM are quite robust with convective development around 4 pm, as the shortwave's forcing for ascent interacts with surface convergence along the lee trough/pseudo dryline. Timing of shortwave forcing is well focused and appears near ideal to link up with maximum heating, which should allow for scattered to perhaps numerous thunderstorms to develop across the CWA around 4 pm. Per coordination with SPC, the plan is to keep 5% marginal wind probability (as opposed to increasing to 15% slight risk category) for the 1630z outlook. With only modest instability (CAPE to near 1500 J/kg), weak midlevel winds/unimpressive shear, feel severe caliber gusts (58+ mph) are low probability. That said, inverted V profiles, a well mixed boundary layer, and strong ambient synoptic winds, many cells will produce outflow winds of 40-50 mph. Will need to monitor for upscale multicellular growth and cool pool generation which would increase the wind threat. Can't rule out a marginally severe hail event or two, but the tornado risk is near zero. Increased pops to 50% this afternoon and this evening, but will increase to the likely category if radar trends support it. Outside of convection, strong south winds will continue to gust 30-40 mph into the evening hours. Convection is expected to propogate eastward across at least portions of the CWA through late tonight, with forcing likely to keep some activity going even after sunset. Parent shortwave is expected to be exiting into eastern Kansas, with strong subsidence behind it clearing the sky rapidly by sunrise Friday. Lows tonight upper 50s northwest to mid 60s southeast. The much simpler, sunny/hot/dry forecast resumes Friday as forcing is lost and the atmosphere warms. 12z GFS shows about 5C of warming at 850 mb, supporting the return of lower to mid 90s. 12z MOS guidance appears too cool, and was discounted. Near full sunshine is expected Friday afternoon, with a marked reduction in south winds, down to 10-20 mph. Models including 12z NAM remain consistent forecasting some flavor of MCS across Nebraska Friday night/early Saturday. A strong low level jet is expected to feed this convection, with SWly 850 mb winds increasing to 50-60 mph over SW KS. Kept some minimal pops near I-70 early Saturday morning in case some of this activity clips the CWA, but clearly most of SW KS will remain dry. The strong boundary layer mixing will deter radiational cooling strongly, forcing temperatures to stay well into the 60s Saturday morning. .LONG TERM...(Saturday through Thursday) Issued at 150 PM CDT Thu Sep 15 2022 Key Messages: -The forecast through at least next Wednesday is dry. Drought conditions will continue to worsen and expand. -Significant late season heatwave is expected Sunday through Tuesday with near record temperatures. The latest U.S. Drought Monitor update released today shows degradation of the D1-D4 drought categories across SW KS, with exceptional drought (D4) across an even larger portion of the SW KS CWA. There are no signs of any meaningful rainfall opportunities through this forecast (through at least 21 Sept), and the drought is expected to continue to fester. The heat will begin to rebuild Saturday, with models showing another 4-6C of warming at 850 mb, supporting mid 90s in the afternoon. Opted to go a few degrees above MOS for Saturday as suggested by NBM. Beginning Sunday, another strong upper high is expected to take root over the central and southern plains. 12z ECMWF depicts this next "heat dome" to remain stationary and slowly intensify through Tuesday. As such, still expecting a 3-day stretch of unseasonably warm mornings and hot afternoons Sunday through Tuesday, with both record maxes and record high minimums likely. Sunrise temperatures near 70 from the NBM were accepted, but continued to load at least the 75% percentile of the NBM's max T grids. This continues the forecast of afternoon temperatures in the 100-103 range all three days Sunday through Tuesday. Given the desiccated soils, breezy SWly downslope winds, and subsidence from the upper high, this forecast may easily not be hot enough. Indeed, the 95% percentile bin of the NBM shows 105-106 sprinkled across the CWA each of these days. Residents are encouraged to prepare for this 3 day late season heatwave, with cumulative heat stress impacts on livestock/vegetation and pets/workers outdoors. 12z ECMWF and ensembles show continuity, forecasting the next strong cold front to arrive around Wednesday evening. Temperatures may really soar ahead of this boundary Wednesday, but confident we will see a significant break from the heat next Thursday. Models are very resistant to developing rainfall with this frontal passage. Instead, 12z ECMWF shows a subtropical moisture plume centered near the Four Corners, west of Kansas, next Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1011 AM CDT Thu Sep 15 2022 Outside of any convective impacts to aviation, VFR is expected to continue to prevail through this TAF cycle, with varying amounts of midlevel cloud cover. Strong south winds will again impacts all airports through 00z Fri, gusting 30-35 kts. High confidence of scattered convection developing from near LBL to near GCK to near HYS around 21z Thu, then propogating slowly eastward through 06z Fri. Confidence is high enough to include convective TEMPO groups at all airports. Primary risk from thunderstorms will be outflow winds to 45-50 kts, and brief heavy rainfall. A rapid return to VFR/SKC is expected around 12z Fri, as the parent shortwave exits eastward into eastern Kansas. && .PRELIMINARY POINT TEMPS/POPS... DDC 90 62 94 68 / 50 50 0 10 GCK 90 59 91 65 / 50 30 0 10 EHA 90 60 93 63 / 20 10 0 10 LBL 90 62 94 65 / 50 40 0 10 HYS 90 61 89 66 / 50 50 0 20 P28 90 66 94 69 / 30 30 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, Sep 15, 1:34 AM CDT, 15 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 134 AM CDT Thu Sep 15 2022 KSZ030-031-043>046-061>066-074>081-084>090-160645- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 134 AM CDT Thu Sep 15 2022 /1234 AM MDT Thu Sep 15 2022/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Likely storm development near the Hwy 83 corridor by mid to late afternoon Thursday and progressing east to northeast through the evening hours before diminishing towards sunset. Marginally severe storms with damaging winds over 50 mph and frequent lightning the main threats. Wind shear looks to be on the weaker side less than 20-25 kts and upper level support looks to be minimal as well. Elevated storms expect with DCAPE values up to 1000 J/kg expect along with modest lapse rates to help aid in any strong winds during this isolated event. Widespread coverage is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Warming trend over the weekend and into early next week with mid to upper 90s to breaking the 100 degree mark for Monday and Tuesday. Back to more seasonal temperatures mid to end of next week to the 70s and low 80s with 40s overnight behind a Wednesday cold front that will switch winds to the north to northeast and increasing precipitation chances as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 15, 4:30 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
430 PM CDT Thu Sep 15 2022
KSZ078-152215-
Ford KS-
430 PM CDT Thu Sep 15 2022
...A strong thunderstorm will impact portions of northwestern Ford
County through 515 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Dodge City, moving north at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Ft. Dodge around 440 PM CDT.
Other locations in the path of this storm include Dodge City and
Wright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3770 10008 3791 10003 3791 10001 3784 9974
3765 9988
TIME...MOT...LOC 2129Z 196DEG 4KT 3773 9996
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Sep 15, 4:37 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
437 PM CDT Thu Sep 15 2022
KSZ078-080-088-089-152215-
Clark KS-Kiowa KS-Comanche KS-Ford KS-
437 PM CDT Thu Sep 15 2022
...A strong thunderstorm will impact portions of southeastern Ford,
southwestern Kiowa, northwestern Comanche and northeastern Clark
Counties through 515 PM CDT...
At 437 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clark State Lake, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clark State Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3718 9977 3730 9995 3760 9981 3742 9940
TIME...MOT...LOC 2137Z 221DEG 9KT 3730 9980
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Sep 15, 4:39 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Dodge City KS
439 PM CDT Thu Sep 15 2022
KSZ031-152215-
Ellis KS-
439 PM CDT Thu Sep 15 2022
...A strong thunderstorm will impact portions of northeastern Ellis
County through 515 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Catherine, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Emmeram around 450 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3890 9904 3882 9917 3895 9934 3913 9922
3913 9904
TIME...MOT...LOC 2139Z 225DEG 15KT 3894 9919
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Sep 15, 4:44 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
444 PM CDT Thu Sep 15 2022
KSZ031-045-046-152230-
Rush KS-Ellis KS-Ness KS-
444 PM CDT Thu Sep 15 2022
...A strong thunderstorm will impact portions of northeastern Ness,
northwestern Rush and southwestern Ellis Counties through 530 PM
CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCracken, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Liebenthal, Schoenchen, Antonino, Hays, Munjor and Toulon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3872 9910 3850 9949 3864 9966 3870 9961
3870 9960 3871 9960 3894 9937
TIME...MOT...LOC 2143Z 227DEG 18KT 3863 9952
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Sep 15, 4:45 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
445 PM CDT Thu Sep 15 2022
KSZ074-075-084>086-152230-
Seward KS-Stanton KS-Stevens KS-Grant KS-Morton KS-
445 PM CDT Thu Sep 15 2022
...A strong thunderstorm will impact portions of west central Seward,
eastern Morton, southern Grant, Stevens and southeastern Stanton
Counties through 530 PM CDT...
At 445 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Feterita, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail. Areas of
blowing dust will reduce visibility.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moscow and Cave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3702 10162 3730 10179 3763 10122 3740 10109
3739 10109 3739 10108 3722 10098
TIME...MOT...LOC 2145Z 242DEG 24KT 3730 10155
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Sep 15, 4:50 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
450 PM CDT Thu Sep 15 2022
KSZ064-078-152215-
Hodgeman KS-Ford KS-
450 PM CDT Thu Sep 15 2022
...A strong thunderstorm will impact portions of north central Ford
and southeastern Hodgeman Counties through 515 PM CDT...
At 449 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wright, moving north at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated. This storm has a history of producing one
half inch hail at Dodge City, along wind wind gusts near 50
mph.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3779 9985 3786 10006 3817 9999 3804 9961
TIME...MOT...LOC 2149Z 201DEG 16KT 3790 9993
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:10 PM CDT | Special Weather Statement | DDC | Morton | 50 min |
| Sep 15, 3:57 PM CDT | Special Weather Statement | DDC | Clark | 33 min |
| Sep 15, 4:05 PM CDT | Special Weather Statement | DDC | Morton | 40 min |
| Sep 15, 4:11 PM CDT | Special Weather Statement | DDC | Lane | 34 min |
| Sep 15, 4:30 PM CDT | Special Weather Statement | DDC | Ford | 45 min |
| Sep 15, 4:37 PM CDT | Special Weather Statement | DDC | Clark | 38 min |
| Sep 15, 4:39 PM CDT | Special Weather Statement | DDC | Ellis | 36 min |
| Sep 15, 4:44 PM CDT | Special Weather Statement | DDC | Ellis | 46 min |
| Sep 15, 4:45 PM CDT | Special Weather Statement | DDC | Grant, Stevens | 45 min |
| Sep 15, 4:50 PM CDT | Special Weather Statement | DDC | Hodgeman | 25 min |
| Sep 15, 5:03 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 26 min |
| Sep 15, 5:15 PM CDT | Special Weather Statement | DDC | Hodgeman | 45 min |
| Sep 15, 5:28 PM CDT | Special Weather Statement | DDC | Haskell | 47 min |
| Sep 15, 5:31 PM CDT | Special Weather Statement | DDC | Kiowa | 29 min |
| Sep 15, 5:36 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Seward | 39 min |
| Sep 15, 5:42 PM CDT | Special Weather Statement | DDC | Ellis | 33 min |
| Sep 15, 5:57 PM CDT | Special Weather Statement | DDC | Kiowa | 33 min |
| Sep 15, 6:14 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 46 min |
| Sep 15, 6:19 PM CDT | Special Weather Statement | DDC | Seward | 41 min |
| Sep 15, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 38 min |
| Sep 15, 6:24 PM CDT | Special Weather Statement | DDC | Ellis | 36 min |
| Sep 15, 6:38 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 52 min |
| Sep 15, 6:42 PM CDT | Special Weather Statement | DDC | Gray | 48 min |
| Sep 15, 6:50 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade, Seward | 21 min |
| Sep 15, 6:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.